# SDR CA060711008

- Difficulty date: July 10, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,689 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SPINNER FORWARD BULKHEAD WAS INSTALLED NEW ONE YEAR EARLIER, WITH THE NEW HEAVIER MATERIAL SPINNER IAW SNL03-9 (ALTERNATE PROPELLER SPINNER INSTALATION) THE FWD BULKHEAD HAS CRACKS OF APPROXIMATLY 1.5 INCHES EACH  COMING ACROSS EACH PROP BOLT HOLE AT THE TOP OF AND JUST OUTSIDE OF THE BOLT WASHER CONTACT AREA, BUT NOT DIRECTLY INTERFACING WITH THE HOLE ITSELF. (TC NR 20060711008)
